RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2003, Volume 6, Number 1, Pages 125–137 (Mi sjim420)  

This article is cited in 2 scientific papers (total in 2 papers)

Geometric properties of some level lines in plane and axisymmetric gas flows

A. I. Rylov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (255 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 533.6.011
Received: 05.01.2003

Citation: A. I. Rylov, “Geometric properties of some level lines in plane and axisymmetric gas flows”, Sib. Zh. Ind. Mat., 6:1 (2003), 125–137

Citation in format AMSBIB
\Bibitem{Ryl03}
\by A.~I.~Rylov
\paper Geometric properties of some level lines in plane and axisymmetric gas flows
\jour Sib. Zh. Ind. Mat.
\yr 2003
\vol 6
\issue 1
\pages 125--137
\mathnet{http://mi.mathnet.ru/sjim420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2038249}
\zmath{https://zbmath.org/?q=an:1113.76446}


Linking options:
  • http://mi.mathnet.ru/eng/sjim420
  • http://mi.mathnet.ru/eng/sjim/v6/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rylov A.I., “A non-stationary analogue of Chaplygin's equations in one-dimensional gas dynamics”, J. Appl. Math. Mech., 69:2 (2005), 222–233  crossref  mathscinet  zmath  isi  scopus
    2. Rylov A.I., “The topology of the zero-level lines of the components of the acceleration vector in subsonic flows”, J. Appl. Math. Mech., 70:3 (2006), 361–372  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:322
    Full text:81
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020